×

Musielak-Orlicz algebras. (English) Zbl 0638.46022

Abstract analysis, Proc. 14th Winter Sch., Srnî/Czech. 1986, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 14, 335-338 (1987).
[For the entire collection see Zbl 0627.00012.]
The author proposes necessary and sufficient conditions for a (convex) Musielak-Orlicz function \(\phi\) under which the corresponding Musielak- Orlicz space \(L^{\phi}\) is a Banach algebra.
Reviewer: R.Norvaiša

MSC:

46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
46J10 Banach algebras of continuous functions, function algebras

Citations:

Zbl 0627.00012
Full Text: EuDML